# SDR DXTA2013071005439

- Difficulty date: July 9, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 5,062 hours, 3,323 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD MAIN TIRE BLOWN ON LANDING DUE TO ANTISKID FAILURE.  REMOVED NR 2 WHEEL ASSY.  INSPECTED BRAKE STACK AND WEAR ON BRAKE ASSY.  BRAKE WORN APPROX HALF OR LESS, NO PUCKS LEAKING. REPLACED WHEEL ASSY WITH O/H UNIT.  ALL WORK IAW MM 32-41-02.
